MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/58,60; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS

DEPUY INTERNATIONAL LTD - 8010379 DUR OPT LPW POLY INS 28/58,60; DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Catalog Number 159923058
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon is ordering a patient specific hip-inlay for a planned revision because of normal and expected pe-wear left side.There has been no allegation of any product deficiency.Doi: 2004.Dor: planned as soon as patient specific implant will be manufactured by depuy in spring 2024.Left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary :no device associated with this report was received for examination.Dhr review : product description: dur opt lpw poly ins 28/58,60.Product code: 159923058.Lot number: 1177167.1) quantity manufactured: (b)(4).2) date of manufacture: 2/26/2004.3) any anomalies or deviations identified in dhr: no.4) expiry date: 2/19/2009.5) ifu reference: ifu-0902-00-825.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : dhr review : product description: dur opt lpw poly ins 28/58,60.Product code: 159923058.Lot number: 1177167.1) quantity manufactured: (b)(4).2) date of manufacture: 2/26/2004.3) any anomalies or deviations identified in dhr: no.4) expiry date: 2/19/2009.5) ifu reference: ifu-0902-00-825.

Brand Name
DUR OPT LPW POLY INS 28/58,60
Common Device Name
DURALOC OPTION IMPLANTS : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key18649905
Report Number1818910-2024-02449
Device Sequence Number7111974
Product Code LPH
UDI-Device Identifier10603295065678
UDI-Public10603295065678
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K040544
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2009
Device Catalogue Number159923058
Device Lot Number1177167
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Supplement Date Received by Manufacturer02/23/2024
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/26/2004
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight80 KG